# SDR 9723245501

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 33215006
- Condition: Malfunctioned
- Location: Nr 8 Spoiler
- Part time: 34,942 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REQUIRED EXCESSIVE AILERON AND RUDDER TRIM TO FLY STRAIGHT AND LEVEL.  CREW OBSERVED THE NR 8 SPOILER FLOAT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 8 SPOILER ACTUATOR WITH A SERVICEABLE UNIT, OPERATIONAL CHECK SATISFACTORY.
